Mothering Forum banner

1 - 1 of 1 Posts

·
Registered
Joined
·
4,205 Posts
Discussion Starter #1
I have been utterly nauseous for 3 of the last 4 weeks. I had started taking prozac about 6 weeks ago and about a week ago bumped the dosage up to 20mg, then a week later started feeling terribly nauseous.<br><br>
I think it was heartburn causing the nausea. They did blood work and an ultrasound of my stomach, gall bladder etc and everything was fine.<br><br>
I have been taking Reglan, Zofran, Phenergan, and Prevacid at various times. The Reglan seems to help the most, but often it doesn't help. Same with the other meds. Sometimes they help but I have been still experiencing big nausea.<br><br>
About 2 weeks after I stopped the Prozac the nausea got better and I though it was gone. However, today a week later, I have been really nauseous again (unable to go to work and having some loose stools, too). I ate Lasagne last night - it was my first dairy, really, since being sick earlier. I think I am currently feeling sick because the Prozac did some damage to my esophagus/stomach/digestion which hasn't completely healed yet, the lasagne was just too much. I think.<br><br>
Does any of this sound like something Prozac could cause? What did you do? Is there any medication I could try for nausea that I haven't? (besides pot - which, lol, I actually did try only it didn't help).
 
1 - 1 of 1 Posts
Top